×
验证码:
换一张
Forgotten Password?
Stay signed in
Login With UMPASS
English
|
繁體
Login With UMPASS
Log In
ALL
ORCID
TI
AU
PY
SU
KW
TY
JN
DA
IN
PB
FP
ST
SM
Study Hall
Home
Faculties & Institutes
Scholars
Publications
Subjects
Statistics
News
Search in the results
Faculties & Institutes
Faculty of Scien... [3]
Authors
LEI SIU LONG [2]
VONG SEAK WENG [2]
Document Type
Journal article [3]
Date Issued
2023 [1]
2016 [1]
2014 [1]
Language
英語English [2]
Source Publication
East Asian Journ... [2]
International Jo... [1]
Indexed By
SCIE [2]
Funding Organization
Funding Project
"Preconditioned ... [1]
Numerical soluti... [1]
×
Knowledge Map
UM
Start a Submission
Submissions
Unclaimed
Claimed
Attach Fulltext
Bookmarks
Browse/Search Results:
1-3 of 3
Help
Selected(
0
)
Clear
Items/Page:
5
10
15
20
25
30
35
40
45
50
55
60
65
70
75
80
85
90
95
100
Sort:
Select
Journal Impact Factor Ascending
Journal Impact Factor Descending
Issue Date Ascending
Issue Date Descending
Submit date Ascending
Submit date Descending
WOS Cited Times Ascending
WOS Cited Times Descending
Title Ascending
Title Descending
Author Ascending
Author Descending
A Mixed-Type Circulant Preconditioner for a Nonlocal Elastic Model
Journal article
Huang Yuan Yuan, LEI SIU LONG. A Mixed-Type Circulant Preconditioner for a Nonlocal Elastic Model[J]. East Asian Journal on Applied Mathematics, 2023, 13(4), 791-812.
Authors:
Huang Yuan Yuan
;
LEI SIU LONG
Favorite
|
TC[WOS]:
0
TC[Scopus]:
0
IF:
1.2
/
1.0
|
Submit date:2023/12/14
Generalized Nonlocal Elastic Model
Peridynamic
Fractional Differential Operator
Toeplitz Linear System
Circulant Preconditioner
Finite difference schemes for two-dimensional time-space fractional differential equations
Journal article
Wang Z., Vong S., Lei S.-L.. Finite difference schemes for two-dimensional time-space fractional differential equations[J]. International Journal of Computer Mathematics, 2016, 93(3), 578-595.
Authors:
Wang Z.
;
Vong S.
;
Lei S.-L.
Favorite
|
TC[WOS]:
18
TC[Scopus]:
20
|
Submit date:2018/12/24
Adi Scheme
Discrete Energy Method
Preconditioned Gmres Method
Two-dimensional Fractional Differential Equation
Weighted And Shifted Grünwald Difference Operator
High order difference schemes for a time fractional differential equation with neumann boundary conditions
Journal article
Vong S., Wang Z.. High order difference schemes for a time fractional differential equation with neumann boundary conditions[J]. East Asian Journal on Applied Mathematics, 2014, 4(3), 222-241.
Authors:
Vong S.
;
Wang Z.
Favorite
|
TC[WOS]:
18
TC[Scopus]:
22
|
Submit date:2018/12/24
Compact Adi Scheme
Convergence
Neumann Boundary Conditions
Time Fractional Differential Equation
Weighted And Shifted Grünwald Difference Operator